# SDR TWAA9811909

- Difficulty date: July 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N995Z
- Make and model: Doug DC-9-32
- Aircraft serial: 47027
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINTENANCE CHECK, FOUND LONGERON 24L WITH INNER GRANULAR CORROSION ON ATTACH FITTING AT FWD SIDE OF FS 996.  REMOVED CORROSION PER SRM 51-10-03, STEP 35, PAGE 21.  ALODINED AND PRIMED PER TWA STD PROCEDURES.  INSTALLED NEW ATTACH FITTING PER SRM 51-01.  INSTALLED NEW RIVETS PER SRM 51-30-2.  ACFT TT:  77,210 HOURS.  ACFT TC:  84,221.  (X)
